Journal of Differential Geometry

A Canonical Bundle Formula

Osamu Fujino and Shigefumi Mori

Full-text: Open access

Abstract

A higher dimensional analogue of Kodaira's canonical bundle formula is obtained. As applications, we prove that the log-canonical ring of a klt pair with κ ≤ 3 is finitely generated, and that there exists an effectively computable natural number M such that |MKX| induces the Iitaka fibering for every algebraic threefold X with Kodaira dimension κ = 1.

Article information

Source
J. Differential Geom., Volume 56, Number 1 (2000), 167-188.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090347529

Digital Object Identifier
doi:10.4310/jdg/1090347529

Mathematical Reviews number (MathSciNet)
MR1863025

Zentralblatt MATH identifier
1032.14014

Citation

Fujino, Osamu; Mori, Shigefumi. A Canonical Bundle Formula. J. Differential Geom. 56 (2000), no. 1, 167--188. doi:10.4310/jdg/1090347529. https://projecteuclid.org/euclid.jdg/1090347529


Export citation